# SDR ASAA2016110818604

- Difficulty date: November 8, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 11,396 hours, 3,688 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE IN CRUISE, COMPLIED WITH QRH PROCEDURES AND CONTINUED WITH FMC SOURCE SELECT SWITCH IN BOTH ON RIGHT.  ACFT GROUNDED. LEFT FMC LOGGED PMG FAULT, ACOMPLISHED FIM 34-61 TASK 807, OPS CHECK PASSED.
